How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 55225
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I was put on Cipro a week ago. Intermitently I have been using

Customer Question

I was put on Cipro a week ago. Intermitently I have been using it for years. This caused a partial rupture of the Achilles tendon of my right calf and pain and swelling in my left leg, and loss of appetite. Right now I am getting by with wheel chair, walker not a possibility this point. Is there anything I can do to solve the left leg problem so that i can become more mobile? Liz
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 1 year ago.
Liz this is going to require surgeryI'm sorry.There is no other optionI'm really sorry this happened
Customer: replied 1 year ago.
How can I alleviate pain when walking?
Expert:  Dr. Phil, MD replied 1 year ago.
I would ask your doctor if they can put you in an achilles immobilizer and ask about a wheel cart too. you put on leg on the cart and wheel around
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionplease don't forget a positive rating. I appreciate it. :)if you have more questions, just reply